Biblioteca de la Universidad Complutense de Madrid

Optimal embeddings of Calderon spaces in the super-critical case

Impacto



Bashir, Zia y Cobos, Fernando y Karadzhov, Georgi E. (2012) Optimal embeddings of Calderon spaces in the super-critical case. Comptes rendus de l'Academie Bulgare des Sciences, 65 (7). pp. 881-890. ISSN 1310-1331



Resumen

In this note we announce optimal embeddings of Calderon spaces built-up over function spaces defined in R-n with the Lebesgue measure into generalized Holder-Zygmund spaces in the super-critical case.


Tipo de documento:Artículo
Palabras clave:Calderon spaces; optimal embeddings; Holder-Zygmund spaces; rearrangement invariant function spaces
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:16468
Depositado:20 Sep 2012 08:48
Última Modificación:25 Oct 2013 14:17

Sólo personal del repositorio: página de control del artículo